On fundamental groups of symplectically aspherical manifolds II: Abelian groups

J. Kedra, Yu. Rudyak, A. Tralle

Research output: Contribution to journalArticle

5 Citations (Scopus)


We describe all abelian groups which can appear as the fundamental groups of closed symplectically aspherical manifolds. The proofs use the theory of symplectic Lefschetz fibrations.

Original languageEnglish
Pages (from-to)825-835
Number of pages11
JournalMathematische Zeitschrift
Issue number4
Early online date17 Feb 2007
Publication statusPublished - Aug 2007


  • symplectically aspherical
  • Lefschetz fibration
  • fundamental group

Cite this